# SDR A6WA200940299

- Difficulty date: May 28, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 13,372 hours, 12,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FLOORBEAM ANGLE AT FS 280.00, WL 72.00 IS CRACKED AT RBL 9.00 AND LBL 9.00.  UPPER AFT FLOORBEAM ANGLE AT FS 280.00, LW 72.00, AT RBL 9.0 AND LBL 9.0 REPAIRED IAW REO 601R-53-11-136, REV. A.  (K)
